# SDR CA050630010

- Difficulty date: June 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,877 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, CREW NOTICED LOSS OF HYDRAULIC FLUID IN THE NR 2 SYSTEM.  AIRCRAFT RETURNED FOR NORMAL LANDING.  MAINTENANCE INSPECTION FOUND THE HYDRAULIC FLEX LINE TO THE NOSE GEAR DRAG STRUT ACTUATOR LEAKING.  LINES REPLACED.  FLUID TOPPED UP AND SYSTEM BLED.  GROUND CHECKED SERVICEABLE, AIRCRAFT RETURNED TO SERVICE.
